# SDR QXEA0300123

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,051 hours, 2,522 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47387202
- Part serial: 0104
- Condition: Failed
- Location: Fire Detection
- Part time: 1,059 hours, 1,245 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2472- FIRE SYSTEM FAULT STATUS MESSAGE INTERMITTENTLY APPEARS.  REMOVED AND REPLACED FIDEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
